MathSciNet Relay Station
MathSciNet bibliographic data
MR1425786 (97m:11024) 11B68 (05A10)
Howard, F. T. Explicit formulas for degenerate Bernoulli numbers. Discrete Math. 162 (1996), no. 1-3, 175–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement